Jump to content

Bowel Issue-Has anyone ever had this?


jcawork

Recommended Posts

I know, it's not a great topic, but I am so tired of this. My Docs have no idea what it is. CT scans w/ barium showed nothing, kidneys, liver, pancreas are okay. It also started a week before I got re-diognosed so its not nerves or being upset.

Every morning for 7 weeks now w/o exception I have diareaha. Mostly water, bright yellow. Have not had a solid BM this whole time.

Left sided flank pain, hurts more w/ diareaha is happening. Comes and goes the rest of the time. It can go from no pain at all, to screaching pain.

On and off low abdominal/pelvic pain in the front.

No appetite the whole 7 weeks and this is not like me at all.

Nausea on and of not related to chemo.

I thought I would go to the experts and see if anyone else has had this or has a clue. I have never had GI/Bowel issues so I have no experience.

Thanks for responding if you have some idea.

Jen

Link to comment
Share on other sites

Sometimes the normal intestinal "flora" are out of balance. This can happen as a result of illness, or as a side effect of some medications. You should ask your physicians to do stool cultures to determine what is going on.

You should discuss with your Docs whether or not you should take the supplement called Acidophilus Lactobacillin. It is an over the counter supplement that is prescribed for me by my Gastroenterologist, but he is also fully aware of all of my other health problems. And he is also an Oncologist.

I am sorry you are going through this, Jen. What we deal with is hard enough without being weakened because of a perpetual state of dehydration and lack of nutrition.

Link to comment
Share on other sites

Thinking about what Fay said, maybe you could try some non-fat yogurt. It wouldn't hurt, and can help build up the normal bacteria you need. If dairy bothers you too much, there is soy yogurt available. Consumer Reports just did an article on the "active" cultures available in yogurt and supplements, and yogurt is much better. But if you hate yogurt or can't get it down, try a supplement.

I'd go to a gastroenterologist for help. Even if it has nothing to do with cancer, it sure is affecting your quality of life. And if you can't eat properly, it will interfere with your ability to survive cancer.

Hope you get some answers and relief soon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.